Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/164

Title: Asymptotic estimates for the probability of ruin in a Poisson model with diffusion
Authors: VERAVERBEKE, Noel
Keywords: Stochastic processes
Issue Date: 1993
Citation: Insurance: Mathematics and Economics, 13(1), p. 57-62
Abstract: We consider the probability of ruin in the extended risk model of Gerber (1970) and Dufresne and Gerber (1991). Their asymptotic estimate is complemented by considering also cases where the conditions for the exponential estimate are not satisfied. It is shown that the probability of ruin then behaves asymptotically like the (integrated) tail of the claimsize distribution.
URI: http://hdl.handle.net/1942/164
DOI: 10.1016/0167-6687(93)90535-W
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.